Advertisement

aequationes mathematicae

, Volume 63, Issue 3, pp 245–250 | Cite as

On a functional equation related to the Matsumoto—Yor property

  • J. Wesolowski

Summary.

A functional equation arising from the independence properties of some transformations of independent generalized inverse Gaussian and gamma variables is completely solved under the local integrability assumption.

Keywords. Functional equations, gamma distribution, generalized inverse Gaussian distribution, independence, local integrability. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel, 2002

Authors and Affiliations

  • J. Wesolowski
    • 1
  1. 1.Wydzial Matematyki i Nauk Informacyjnych, Politechnika Warszawska, Warszawa, Poland,¶ e-mail: wesolo@alpha.mini.pw.edu.plPL

Personalised recommendations